# SDR NWAA084006310

- Difficulty date: August 24, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 79,538 hours, 9,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND EMERGENCY EXIT SIGN INOP AT DOOR 3 RT AFT.  MX R&R POWER SUPPLY AND BATTERY.  OPS CHECKED GOOD AND ACFT WAS RETURNED TO SERVICE.
